Citation: EndlessSky. "A Peaceful, Easy Feeling: An Experience with Oxycodone (exp32247)". Erowid.org. Mar 26, 2004. erowid.org/exp/32247
||(pill / tablet)
Last night my boyfriend and I finally got a hold of some oxycodone. I was extremely excited, since I live in a rural area and it is very hard to obtain. After doing research on the internet, I decided to snort it (I enjoy snorting drugs, and I enjoy the ritual associated with it). They were in 40 mg. pill form, had OC on one side, and 40 on the other, and were dark yellow in color. My boyfriend decided to chew his. (Chewing and removal of the time-release coating are apparently the key to giving the user an initial rush.) I took out a precious little pill and set to work separating it on a mirror, first into halves, and then I seperated my half into quarters, for ease of crushing. My boyfriend popped his half into his mouth at 11:53 pm and started chewing. I had my lines out and ready to snort at 11:58pm. I crushed them down with a credit card and then picked off the outer covering (time release capsule). I formed up 4 neat lines and then inhaled them one by one.
It took about 4 minutes for me to feel the effects, because I monitered the clock, and at 12:02 I started to feel the familiar feeling of heaviness and warmth in my limbs that I associate with opiates. (I have taken Vicoden (5 mg hydrocodone), Lortabs (7.5 mg hydrocodone), and Norcos (10 mg hydrocodone). To give you my idea of drug tolerance, I need to take 4 Norcos in order to feel any form of high.) So- back to my experience:
At 12:05, I felt very warm, had a positive feeling, and a euphoric rush. I laughed and said, 'Wow, this is great!' I did feel warm, so I turned on the fan in my bedroom, and opened the window. My boyfriend commented that I was sweating. I didn't feel any itching as I expected, although I did take 4 loratadine (generic for Claritin) beforehand to prevent this from occurring. (The itching happens from histamines being released into the system, and claritin is a non-drowsy histamine blocker which is also effective for hives. Since this was my first experience with oxycodone, I chose not to take Benedryl, which had been recommended to me. I knew that this was the most powerful opiate I have ever taken and so I erred on the side of caution.)
The rest of the evening only got better. For the first half hour I had the sweats, and put some music on. The sensations of typing felt strange. Dancing felt wonderful. At one point I shook my chest while dancing to some music and was surprised because it felt markedly different than when I do it normally. My boyfriend started feeling the effects at around 12:30. At first he started trembling all over. Of course I was very worried, but he assured me that he gets the shakes from many different drugs, and he could feel a wave of relaxation coming over his body after each twitch. Still, I watched him carefully until 12:45 when he ceased trembling and lay back on the bed with a big smile on his face. He said that his limbs felt heavy and that the wave of relaxation was now a constant. I noticed that his eyes were very red, and his pupils were small. At around 1:15, I went to the bathroom. WOW! Washing my hands felt really good. I came back into my bedroom and my boyfriend asked for a footrub. I happily gave him one, after checking my pulse, and his. Both were slightly slow, but nothing to worry about.
As I massaged his feet, I told him about my hand washing experience. He laughed and said that the massage and the way he was feeling could only be related to exctasy (He's taken it and I haven't). He said it felt like a mild form of exctasy, but without a need to move around. After giving him his footrub, I crawled into bed at around 2:30, we cuddled for a bit, and fell asleep shortly thereafter. All in all it was a very pleasant experience. The only bad effect I noticed was extreme dry mouth, but I'd planned ahead and gotten a huge pitcher of water for us to share. Right now, I believe I'm still coming down. I feel very relaxed. I don't particularly want to go to school, however, I need to, so I'm going. My words of advice on this drug is that I can see the addictive potential, and I warn anyone who's on it to PLEASE not drive.
Although oxycodone made me feel more of a body high than inducing a relaxing mind trip, it was both, and I can see dangerous potential. Also: start out small. As a first time user, I would start by snorting 10 mg and then work up. (If after a 45 minute time period there doesn't seem to be an effect I would snort another 10 mg. etc.) There is a definite overdose potential with this drug. Remember: you can always take a little more, but once you've taken it, you can't take a little less. Good luck, and have fun!
Follow-up Report - 4 Years Later: A Letter to All My Fellow Quitters Out There
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.